CSpace  > 数学所

Browse/Search Results:  1-10 of 62 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
The Based Ring of the Lowest Two-Sided Cell of an Affine Weyl Group, III 期刊论文
ALGEBRAS AND REPRESENTATION THEORY, 2016, 卷号: 19, 期号: 6, 页码: 1467-1475
Authors:  Xi, Nanhua
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
Kazhdan-Lusztig cell  Based ring  Affine Weyl group  
RELATIVE COMMUTANT OF AN UNBOUNDED OPERATOR AFFILIATED WITH A FINITE VON NEUMANN ALGEBRA 期刊论文
JOURNAL OF OPERATOR THEORY, 2016, 卷号: 75, 期号: 1, 页码: 209-223
Authors:  Hadwin, Don;  Shen, Junhao;  Wu, Wenming;  Yuan, Wei
Favorite  |  View/Download:99/0  |  Submit date:2018/07/30
Fuglede-Putnam theorem  II1 factors  unbounded operators  relative commutant  transitive lattice  
Intersection number and stability of some inscribable graphs 期刊论文
GEOMETRIAE DEDICATA, 2016, 卷号: 185, 期号: 1, 页码: 105-121
Authors:  Liu, Jinsong;  Zhou, Ze
Favorite  |  View/Download:112/0  |  Submit date:2018/07/30
Inscribable graph  Stability  Intersection number  Circle pattern  
PERIODIC SOLUTIONS OF INHOMOGENEOUS SCHRODINGER FLOWS INTO 2-SPHERE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2016, 卷号: 9, 期号: 6, 页码: 1775-1795
Authors:  Huang, Ping-Liang;  Wang, Youde
Favorite  |  View/Download:101/0  |  Submit date:2018/07/30
Schrodinger flow  special periodic solution  inhomogeneous Heisenberg spin chain system  S-1-invariant  convolution symmtry  
The Chern-Ricci flow and holomorphic bisectional curvature 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 11, 页码: 2199-2204
Authors:  Yang XiaoKui
Favorite  |  View/Download:98/0  |  Submit date:2018/07/30
Chern-Ricci flow  holomorphic bisectional curvature  Hopf manifolds  
The Landis-Oleinik conjecture in the exterior domain 期刊论文
ADVANCES IN MATHEMATICS, 2016, 卷号: 302, 页码: 190-230
Authors:  Wu, Jie;  Zhang, Liqun
Favorite  |  View/Download:88/0  |  Submit date:2018/07/30
Carleman estimates  Unique continuation  Backward uniqueness  Landis and Oleinik  Parabolic equation  
Rotating black holes and Coriolis effect 期刊论文
PHYSICS LETTERS B, 2016, 卷号: 761, 页码: 131-135
Authors:  Chou, Chia-Jui;  Wu, Xiaoning;  Yang, Yi;  Yuan, Pei-Hung
Favorite  |  View/Download:105/0  |  Submit date:2018/07/30
FUNDAMENTAL THEOREM OF GEOMETRY WITHOUT THE SURJECTIVE ASSUMPTION 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2016, 卷号: 368, 期号: 10, 页码: 6819-6834
Authors:  Li, Baokui;  Wang, Yuefei
Favorite  |  View/Download:110/0  |  Submit date:2018/07/30
Line-to-line transformations  Pappus' Theorem  g-reflections  affine transformations  Mobius transformations  
L-infinity continuation principle to the non-baratropic non-resistive magnetohydrodynamic equations without heat conductivity 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2016, 卷号: 39, 期号: 14, 页码: 4234-4245
Authors:  Huang, Xiangdi;  Wang, Yun
Favorite  |  View/Download:160/0  |  Submit date:2018/07/30
full compressible magnetohydrodynamic system  blow-up criterion  zero resistivity criterion  vacuum  
General divisor functions in arithmetic progressions to large moduli 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 9, 页码: 1663-1668
Authors:  Wei Fei;  Xue BoQing;  Zhang YiTang
Favorite  |  View/Download:99/0  |  Submit date:2018/07/30
divisor function  arithmetic progression to large moduli  mean-value estimate